# SDR SWAA118454

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 45,018 hours, 26,250 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12403
- Part serial: 3149
- Condition: Bypassing
- Location: Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT WING NR 3 FLIGHT SPOILER BYPASSING AND CHATTERING WHEN AILERONS ROLLED LEFT INTERMITTANTLY.  REMOVED AND REPLACED NR 3 FLIGHT SPOILER ACTUATOR PER MM.
